Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Wolf von Wahl
Title: The equations of Navier-Stokes and abstract parabolic equations
Additional book information: Friedr. Vieweg & Sohn, Braunschweig and Wiesbaden, xxiv + 264 pp. (paperback). ISBN 3-528-08915-6.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Yoshikazu Giga
Journal: Bull. Amer. Math. Soc. 19 (1988), 337-340
DOI: https://doi.org/10.1090/S0273-0979-1988-15663-7